# SDR SWIA201436206

- Difficulty date: January 20, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,089 hours, 46,604 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT OTBD NACELLE OTBD OF FWD UPPER LATERAL FWD ATTACH POINT.  C-CHECK REPLACED LT OTBD NACELLE FWD UPPER LATERAL FWD ATTACH POINT FRAME IAW SRM.
